# SDR 99ZZZX1840

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2720 · Rudder Control System
- Part: Cam Seat
- Part number: 69356081
- Condition: Gouged
- Location: Rudder Control
- Part time: 12,052 hours
- Component: Boeing, 69356491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART HAS GOUGES ON THE INTERFACE OF PIN, (8).
